# SDR CALA2017032700739

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 29,263 hours, 18,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D534771532100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT THRESHOLD CRACKED AT FASTENER HOLE BETWEEN FR57-FR58.  REMOVED AND REPLACED THRESHOLD PLATE IAW SRM 51-42-11.
